MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT IMPLANT; DENTAL IMPLANT
Model Number 606013
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Impaired Healing (2378)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017, report late due to asr to individual reporting transition.
 
Event or Problem Description
Per complaint (b)(4), patient reported to doctor many times with pain,infection & swelling and later implant were removed.
 
Additional Manufacturer Narrative
Follow-up submitted to correct implant date in section d6.Updated section b4 for report submission date.Updated g1-g2 for follow-up report submitter and g7 for report type and follow-up number.Updated h2 for follow-up type.

Brand Name
REPLANT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thoudsand oaks CA 91362
MDR Report Key8976457
Report Number3001617766-2019-01211
Device Sequence Number2864096
Product Code DZE
UDI-Device Identifier10841307104162
UDI-Public10841307104162
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2021
Device Model Number606013
Device Catalogue Number606013
Device Lot Number82891
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR